# SDR YENA2020110400510

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE BEAM LT FRAME 17 IN PASSENGER CABIN.  RESOLVED ON W/O: 1072873 TASKCARD: NR-00007, REF ARM N/R 2020-317342 W/O 2020-348/1 TECH 8611312 RII QC 172.  PERFORMED REPAIR (3 EA) ON FLOOR BEAM AT LEVEL OF FRAME 16, FRAME 17 AND FRAME 19, IAW SRM E190 53-10-10 REPAIR 51.  THIS REPAIR IS PERMANENT AND NOT REQUIRED RE-INSPECTION.
